# SDR IXXA070028O

- Difficulty date: April 24, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,211 hours, 18,031 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: G2200ATI
- Part serial: 11
- Condition: Defective
- Location: Cockpit
- Part time: 70,211 hours, 18,031 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM RJTY THE CREW SMELLED SMOKE, THE FIRST OFFICER'S AUDIO CIRCUIT BREAKER OPENED THE SMELL OF SMOKE STOPPED.  THE CREW LANDED IN WSAP WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICER'S AUDIO SELECT PANEL IAW DACO DC8 MAINTENANCE MANUAL 23-50-1.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
